Approximation of functions belonging to the weighted L(a, M, omega)-class by trigonometric polynomials


Revision as of 16:28, 7 June 2018; view current revision
←Older revision | Newer revision→
Jump to: navigation, search

New Zealand Journal of Mathematics

Vol. 48, (2018), Pages 11-23

Sadulla Z. Jafarov

Department of Mathematics and Science Education,

Faculty of Education,

Mus Alparslan University,

49250, Mus,


Abstract In this work the approximation of the functions by means t_{n}(f;x),~N_{n}^{\beta }(f;x) and R_{n}^{\beta }(f,x) of the trigonometric Fourier series in weighted Orlicz spaces with Muckenhoupt weights are studied.

Keywords Trigonometric approximation, Orlicz space, weighted Orlicz space, Boyd indices, Muckenhoupt weight, weighted $L(\alpha ,M,\omega )$ class, modulus of continuity.

Classification (MSC2000) 41A17, 41A25, 41A27, 42A10, 42A50, 46E30, 46E35, 26A33.

Full text

Full paper

Personal tools